# SDR IXXA20170816314

- Difficulty date: August 16, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 2 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 144N32502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. UPPER CARGO WINDOW FRAME L-12 HAS PITTED CORROSION ON LOWER SURFACE AREA. REMOVED AND REPLACED UPPER CARGO WINDOW FRAME L12 IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 56-20-02 FIGURE 201 1, AND STRUCTURAL REPAIR MANUAL 51-40-02 PARAGRAPH 7.
